# SDR DL72W954431

- Difficulty date: November 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2822W
- Make and model: Boeing 727247
- Aircraft serial: 21327
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900851A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CENTER AISLE EMERGENCY EXIT SIGN FLASHES.  REPLACED BATTERY PACK, CHECKS GOOD.
